6th year pharmacy student here. Not on sotalol, but interested in your symptom.
Can you describe in more detail what "problems walking" you've had? Do you lose balance? Do you find it hard to lift/move your feet/legs the right directions? Do you get shortness of breath easily when walking or moving around? Do you get lightheaded, dizzy, or confused? Have you fallen because of these problems? Does your heart flutter when you stand up or walk around?
Also, you should probably tell your doctor and/or pharmacist about this problem if you haven't already.
- Sotalol Information for Consumers
- Sotalol Information for Healthcare Professionals (includes dosage details)
- Side Effects of Sotalol (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 23 Dec 2009 • 1 answer
Updated 1 Nov 2014 • 4 answers
Updated 30 May 2018 • 2 answers
Updated 13 Nov 2016 • 1 answer
Updated 3 Dec 2017 • 1 answer